MathSciNet Relay Station
MathSciNet bibliographic data
MR1001517 60J60 (60H10)
Millet, Annie; Nualart, David; Sanz, Marta Time reversal for infinite-dimensional diffusions. Probab. Theory Related Fields 82 (1989), no. 3, 315–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement